# SDR QXEA2010080400466

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 21,876 hours, 22,694 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - THERE ARE SEVERAL AREAS OF FRETTING, CORROSION ON THE BOTTOM MATING SURFACE OF PANEL 624DT.  REMOVED THE FRETTING, CORROSION ON THE BOTTOM MATING SURFACE OF PANEL 624DT IAW SRM 51-21-00.  REPROTECTED THE REQUIRED AREAS WITH ALODINE IAW SRM 51-21-00.
